# SDR RX8R2006003

- Difficulty date: August 7, 2006
- Submitted: August 8, 2006
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: N9085U
- Make and model: Piper PA-42-720
- Aircraft serial: 425501034
- Aircraft time: 5,726 hours, 3,736 cycles
- Engine: Pwa PT6A61
- Engine time: 5,606 hours, 3,107 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 4579411AND12
- Condition: Cracked
- Location: Nlg Door
- Part time: 5,726 hours, 3,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LT NOSE LANDING GEAR DOOR ON RADIUS OF FRONT STIFFENER SECTION. ALSO FOUND CRACK IN RT NOSE LANDING GEAR DOOR AT FORWARD HINGE ATTACH POINT. HAVE PREVIOUSLY FOUND CRACKS IN THE NOSE LANDING GEAR DOORS ON 4 OTHER PA-42'S. THE CRACKS ARE USUALLY IN THE DOOR HINGE ATTACH AREA. WE BELIEVE THE CRACKS ARE BEING CAUSED BY IN FLIGHT TURBULENCE, CAUSING THE DOORS TO VIBRATE IN FLIGHT.
